# SDR CA001122023

- Difficulty date: October 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,255 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Loose
- Location: Float Bowl
- Part time: 2,185 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS RUNNING ROUGH, OVER TORQUING AND MIXTURE CONTROL WOULD NOT SHUT DOWN ENGINE. THE FLOAT BOWL SCREWS WERE FOUND LOOSE AND THE TWO HALVES OF THE CABLES WERE SEPARATED BY ABOUT .040 INCH. THE LOWER FLOAT BOWL NEEDED HELICOILS  BECAUSE THE THREADS WERE DAMAGED / MISSING AND THEN THE SCREWS HEADS WERE LOCKWIRED TO EACH OTHER UPON REASSEMBLY. SEVERAL OTHER 172S HAVE HAD THE SAME PROBLEM WITH DIFERENT TSN ON THE CARBS.
